# SDR DLL15960459

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 1529112109AD
- Condition: Gouged
- Location: Nr 1 Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, A 12 INCH GOUGE WAS FOUND ON I/B END TOP SKIN.  REPAIRED AS PER SRM 57-53-00, FOR LT NR 1 FLAP VANE.
